# SDR USAA2011020390507

- Difficulty date: January 30, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N250AY
- Make and model: Boeing 767201
- Aircraft serial: 23902
- Aircraft time: 94,257 hours, 18,122 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 114T31651
- Condition: Debonded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C1 - MAJOR REPAIR - CRACK ON NR 6 SLAT AT CLOSE OUT PANEL AT ISS149.28.  REPAIRED NR 6 SLAT AT CLOSE OUT PANEL AT ISS149.28 IAW B767 SRM 51-70-07 & 57-43-01.
